Generalized Scheme For Fractal Based Digital Signature (GFDS).

Alia, Mohammad Ahmad and Samsudin, Azman (2007) Generalized Scheme For Fractal Based Digital Signature (GFDS). International Journal Of Computer Science And Network Security (IJCSNS), 7 (7). pp. 99-104. ISSN 1738-7906

[img]
Preview
PDF
Download (513Kb) | Preview

    Abstract

    This paper describes a new development in the cryptographic digital signature scheme based on Mandelbrot and Julia fractal sets. Recently it has been shown that it is possible to have digital signature scheme based on fractal due to the strong connection between the Mandelbrot and Julia fractal sets.

    Item Type: Article
    Subjects: Q Science > QA Mathematics > QA75.5-76.95 Electronic computers. Computer science
    Divisions: Pusat Pengajian Sains Komputer (School of Computer Sciences)
    Depositing User: ARKM Al Rashid Automasi
    Date Deposited: 22 Apr 2009 14:27
    Last Modified: 13 Jul 2013 12:09
    URI: http://eprints.usm.my/id/eprint/9434

    Actions (login required)

    View Item
    Share